Alert archive / Utah / High Wind Watches in 2015
High Wind Watch 2, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this high wind watch at Sep 3, 2015, 3:23 PM MDT. It took effect at Sep 5, 2015, 8:00 AM MDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 3, 2015, 3:23 PM MDT (21:23 UTC)
- In effect from
- Sep 5, 2015, 8:00 AM MDT
- Expired
- Sep 4, 2015, 2:52 PM MDT
- In force
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
757 WWUS75 KSLC 032123 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 323 PM MDT THU SEP 3 2015 UTZ003-005-015-016-041200- /O.NEW.KSLC.WI.Y.0005.150904T1600Z-150905T0400Z/ /O.NEW.KSLC.HW.A.0002.150905T1400Z-150906T0400Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 323 PM MDT THU SEP 3 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM MDT FRIDAY... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MDT FRIDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH FRIDAY...INCREASING TO 25 TO 35 MPH WITH THE POTENTIAL FOR GUSTS TO EXCEED 60 MPH SATURDAY. WINDS WILL SHIFT FROM THE SOUTHWEST TO THE NORTHWEST SATURDAY AFTERNOON AND EVENING. * TIMING...WINDS WILL BECOME GUSTY LATE FRIDAY MORNING...LASTING INTO THE EVENING HOURS. GUSTY WINDS SATURDAY SHOULD BEGIN EARLIER IN THE MORNING LASTING THROUGH THE REMAINDER OF THE DAY. * IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE 80...HIGHWAY 6 AND STATE ROUTES 56 AND 21. HIGH PROFILE VEHICLES AND THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES MAY BE REDUCED BELOW A MILE LOCALLY DUE TO BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROGOWSKI/SCHOENING FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
3 follow-up statements
960 WWUS75 KSLC 041207 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 607 AM MDT FRI SEP 4 2015 UTZ003-005-015-016-042015- /O.CON.KSLC.WI.Y.0005.150904T1600Z-150905T0400Z/ /O.CON.KSLC.HW.A.0002.150905T1400Z-150906T0400Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 607 AM MDT FRI SEP 4 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH WILL DEVELOP TODAY. WINDS WILL DROP OFF OVERNIGHT THEN PICK UP AGAIN ON SATURDAY WITH THE POTENTIAL FOR GUSTS TO EXCEED 60 MPH. WINDS WILL SHIFT TO NORTHWESTERLY SATURDAY AFTERNOON AND EVENING. * IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE 80...HIGHWAY 6 AND STATE ROUTES 56 AND 21. HIGH PROFILE VEHICLES AND THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES MAY BE REDUCED LOCALLY DUE TO BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
008 WWUS75 KSLC 041509 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 909 AM MDT FRI SEP 4 2015 UTZ003-005-015-016-050000- /O.CON.KSLC.WI.Y.0005.150904T1600Z-150905T0400Z/ /O.CON.KSLC.HW.A.0002.150905T1400Z-150906T0400Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 909 AM MDT FRI SEP 4 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH WILL DEVELOP THIS AFTERNOON. WINDS WILL DROP OFF OVERNIGHT THEN PICK UP AGAIN ON SATURDAY WITH THE POTENTIAL FOR GUSTS TO EXCEED 60 MPH. WINDS WILL SHIFT TO NORTHWESTERLY SATURDAY AFTERNOON AND EVENING. * IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE 80...HIGHWAY 6 AND STATE ROUTES 56 AND 21. HIGH PROFILE VEHICLES AND THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES MAY BE REDUCED LOCALLY DUE TO BLOWING DUST. WIND SENSITIVE OPERATIONS WILL BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
088 WWUS75 KSLC 042052 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 252 PM MDT FRI SEP 4 2015 UTZ003-005-015-016-051200- /O.CAN.KSLC.HW.A.0002.150905T1400Z-150906T0400Z/ /O.EXT.KSLC.WI.Y.0005.000000T0000Z-150906T0400Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH-SOUTHWEST UTAH- INCLUDING THE CITIES OF...SALT LAKE CITY...TOOELE...WENDOVER... SNOWVILLE...DELTA...FILLMORE...BEAVER...CEDAR CITY...MILFORD 252 PM MDT FRI SEP 4 2015 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM MDT SATURDAY... ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE HIGH WIND WATCH...WITH THE WIND ADVISORY NOW CONTINUING THROUGH SATURDAY EVENING. * AFFECTED AREA...THE SALT LAKE AND TOOELE VALLEYS...GREAT SALT LAKE DESERT...WEST CENTRAL AND SOUTHWEST UTAH. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH WILL CONTINUE INTO THIS EVENING. WINDS WILL DROP OFF OVERNIGHT THEN PICK UP AGAIN ON SATURDAY. WINDS WILL SHIFT TO NORTHWESTERLY SATURDAY AFTERNOON AND EVENING BEFORE DECREASING. * IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE 80...HIGHWAY 6 AND STATE ROUTES 56 AND 21. HIGH PROFILE VEHICLES AND THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES MAY BE REDUCED LOCALLY DUE TO BLOWING DUST. GUSTY WIND WILL MAKE FOR A ROUGH CHOP ON AREA WATERWAYS. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ UTZ001-002-004-051200- /O.NEW.KSLC.WI.Y.0006.150905T1400Z-150906T0400Z/ CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SOUTHERN WASATCH FRONT- INCLUDING THE CITIES OF...LOGAN...SMITHFIELD...BRIGHAM CITY... OGDEN...BOUNTIFUL...LEHI...PROVO...NEPHI 252 PM MDT FRI SEP 4 2015 ...WIND ADVISORY IN EFFECT FROM 8 AM TO 10 PM MDT SATURDAY... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 10 PM MDT SATURDAY. * AFFECTED AREA...THE CACHE VALLEY...NORTHERN AND SOUTHERN WASATCH FRONT. * WINDS...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS OF 50 MPH WILL DEVELOP SATURDAY MORNING. WINDS WILL SHIFT TO NORTHWESTERLY SATURDAY AFTERNOON AND EVENING BEFORE DECREASING. * IMPACTS...EXPECT STRONG CROSSWINDS TO DEVELOP ON INTERSTATE 84 AND OTHER WEST TO EAST ROUTES. HIGH PROFILE VEHICLES AND THOSE WITH TRAILERS SHOULD USE EXTRA CAUTION. VISIBILITIES MAY BE REDUCED LOCALLY DUE TO BLOWING DUST. GUSTY WIND WILL MAKE FOR A ROUGH CHOP ON AREA WATERWAYS. WIND SENSITIVE OPERATIONS MAY BE IMPACTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OF AT LEAST 31 MPH OR GUSTS OF 45 MPH ARE EXPECTED. MOTORISTS IN THE ADVISORY AREA SHOULD BE PREPARED FOR SUDDEN GUSTY CROSS WINDS WHICH CAN MAKE DRIVING DIFFICULT. THE STRONG WINDS WILL CREATE DANGEROUS BOATING CONDITIONS ON AREA LAKES. THESE WINDS WILL CREATE VERY CHOPPY WATER AND GENERATE LARGE WAVES WHICH COULD CAPSIZE OR SWAMP SMALL CRAFT. FOR YOUR PERSONAL SAFETY...OPERATORS OF SMALL CRAFT ARE URGED TO POSTPONE THEIR OUTINGS UNTIL THE WINDS SUBSIDE. && $$ ROGOWSKI FOR MORE INFORMATION FROM NOAA/NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL TRAVEL IMPACTS VISIT... HTTP://UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this high wind watch went out at Sep 3, 10:29 AM MDT, 4 hours 54 minutes earlier.
Area forecast discussion, Sep 3, 10:29 AM MDT, 4 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1029 AM MDT THU SEP 3 2015 .SYNOPSIS...AN UPPER LEVEL TROUGH WILL MOVE THROUGH THE PACIFIC NORTHWEST TODAY AND FRIDAY...THEN PUSH A FALL COLD FRONT THROUGH THE INTERMOUNTAIN WEST ON SATURDAY. && .DISCUSSION...A DEEP TROUGH CONTINUES TO DIG INTO THE PACIFIC NORTHWEST TODAY...WITH A WARM SOUTHWESTERLY FLOW PERSISTING OVER UTAH AND SOUTHWEST WYOMING. SOME ADDITIONAL MOISTURE HAS MOVED INTO THE AREA OVERNIGHT...AS EVIDENCED BY INCREASED CLOUD COVER. THIS MOISTURE MAY ALLOW FOR SOME ISOLATED SHOWERS AND THUNDERSTORMS THIS AFTERNOON...PARTICULARLY IN THE EASTERN PART OF THE CWA AND UTAHS FAR NORTHWEST CORNER...BUT IN GENERAL INSTABILITY SHOULD STILL REMAIN FAIRLY LIMITED TODAY. AS THE TROUGH CONTINUES TO ENCROACH ON THE REGION...WINDS WILL RAMP UP CONSIDERABLY...PARTICULARLY IN WESTERN UTAH. MAIN FORECAST PROBLEM TODAY WILL BE DETERMINING THE STRENGTH OF THOSE WINDS...AND WHETHER ANY HEADLINES WILL BE ISSUED TODAY. UPDATED THE FORECAST THIS MORNING TO INCREASE CLOUD COVER ACROSS MUCH OF THE AREA THIS MORNING...AS WELL AS TWEAK THE AFTERNOON POPS TO ADD AN ISOLATED MENTION TO THE UINTA BASIN AND A COUPLE OTHER LOCATIONS. && .AVIATION...GUSTY SOUTH WINDS WILL CONTINUE AT THE SLC TERMINAL THROUGH THE DAY. && .FIRE WEATHER...A STRONG UPPER LEVEL TROUGH ALONG THE WEST COAST WILL CONTINUE TO INCREASE WINDS ACROSS THE DISTRICT THROUGH SATURDAY. HUMIDITIES ARE EXPECTED TO FALL BELOW CRITICAL THRESHOLDS MOST AFTERNOONS ACROSS THE WESTERN HALF OF THE DISTRICT...WITH POOR OVERNIGHT RECOVERIES. GIVEN THE ONLY ZONE WITH CRITICAL FUELS IN UTAH CONTINUES TO BE FAR SOUTHWEST UTAH...NO HEADLINES HAVE BEEN ISSUED...ALTHOUGH WINDS MAY BE HIGH ENOUGH TO WARRANT A FIRE WEATHER WATCH FOR THIS ZONE FRIDAY AND SATURDAY. A MUCH COOLER AIRMASS WILL BUILD INTO THE DISTRICT SUNDAY. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...NONE. WY...NONE. && PUBLIC...SCHOENING AVIATION/FIRE WEATHER...KRUSE FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE) FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Sep 3, 5:41 AM MDT, 9 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 541 AM MDT THU SEP 3 2015 UTZ001>016-019>021-517-518-WYZ021-041200- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 541 AM MDT THU SEP 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT WARM SOUTHWEST FLOW ALOFT WILL BRING ABOVE NORMAL TEMPERATURES TO THE OUTLOOK AREA TODAY. INCREASINGLY STRONG SOUTHERLY WINDS WILL EXIST ACROSS MAINLY WEST-CENTRAL AND NORTHWEST UTAH...WITH THESE STRONG WINDS EXTENDING INTO SOUTHWEST WYOMING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT ADVANCING SLOW EAST TOWARDS THE UTAH WILL GENERATE VERY STRONG WINDS ACROSS MUCH OF WESTERN AND NORTHERN UTAH FRIDAY THROUGH EARLY SATURDAY. THE STRONGEST WINDS WILL SHIFT INTO SOUTHERN UTAH AHEAD OF THE COLD FRONT SATURDAY AFTERNOON. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. HAZARDOUS TRAVEL CONDITIONS WILL LIKELY DEVELOP... ESPECIALLY ALONG WEST TO EAST HIGHWAYS ACROSS WESTERN AND NORTHERN UTAH. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE COLD FRONT WILL REMAIN PRIMARILY ACROSS FAR NORTHERN UTAH. MUCH COOLER AIR WILL ALSO FOLLOW THE COLD FRONT...WITH TEMPERATURES DROPPING 15 TO 25 DEGREES BETWEEN FRIDAY AND LATE IN THE WEEKEND. A MILD WEST TO SOUTHWEST FLOW WILL RETURN EARLY NEXT WEEK. A WARMING TREND WILL BEGIN MONDAY...LEADING TO TEMPERATURES RETURNING TO EARLY SEPTEMBER NORMS BY MIDWEEK. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE) FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT... HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 3:00 PM MDT | Red Flag Warning | SLC | Beaver, Box Elder, Davis, Iron, Juab, Millard and 5 more | 54 hr |
| Sep 3, 3:23 PM MDT | Wind Advisory | SLC | 54 hr |
Nearby
High Wind Watches in Utah, 2015Every high wind watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.